Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 45, NWS Dodge City, KS

May 6, 2024Comanche County, Kiowa County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2024, 3:32 PM CDT for Comanche County, Kiowa County, Pratt County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2024, 3:32 PM CDT (20:32 UTC)
Expired
May 6, 2024, 4:00 PM CDT
In force
28 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
50.0 mph

Counties Comanche County, KS, Kiowa County, KS, Pratt County, KS

The radar

The Dodge City radar (KDDC), 78 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 2:05 PM CDTTornado Watch PDSSPC12 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

037 
WUUS53 KDDC 062032
SVRDDC
KSC033-097-151-062115-
/O.NEW.KDDC.SV.W.0045.240506T2032Z-240506T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
332 PM CDT Mon May 6 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Kiowa County in south central Kansas...
  Northwestern Comanche County in south central Kansas...
  Southwestern Pratt County in south central Kansas...

* Until 415 PM CDT.

* At 331 PM CDT, a severe thunderstorm was located near Coldwater,
  moving northeast at 50 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Trained weather spotters. At 3:30 a trained spotter 
           reported golf ball sized hail west of Coldwater.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Haviland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3727 9950 3767 9920 3752 9892 3747 9900
      3747 9901 3746 9901 3721 9940
TIME...MOT...LOC 2031Z 219DEG 41KT 3732 9939 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

KBJ
3 follow-up statements
060 
WWUS53 KDDC 062042
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
342 PM CDT Mon May 6 2024

KSC033-097-151-062115-
/O.CON.KDDC.SV.W.0045.000000T0000Z-240506T2115Z/
Kiowa KS-Comanche KS-Pratt KS-
342 PM CDT Mon May 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN KIOWA...NORTH CENTRAL COMANCHE AND SOUTHWESTERN PRATT
COUNTIES...

At 342 PM CDT, a severe thunderstorm was located 7 miles northwest of
Wilmore, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Haviland, Belvidere, and Croft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3738 9941 3767 9920 3752 9892 3747 9900
      3747 9901 3746 9901 3732 9929
TIME...MOT...LOC 2042Z 219DEG 41KT 3742 9929 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

KBJ
713 
WWUS53 KDDC 062055
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
355 PM CDT Mon May 6 2024

KSC033-151-062104-
/O.CAN.KDDC.SV.W.0045.000000T0000Z-240506T2115Z/
Comanche KS-Pratt KS-
355 PM CDT Mon May 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COMANCHE AND
SOUTHWESTERN PRATT COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3746 9931 3766 9919 3757 9901 3755 9901
      3748 9905 3743 9921
TIME...MOT...LOC 2054Z 219DEG 41KT 3753 9918 

$$

KSC097-062115-
/O.CON.KDDC.SV.W.0045.000000T0000Z-240506T2115Z/
Kiowa KS-
355 PM CDT Mon May 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN KIOWA COUNTY...

At 354 PM CDT, a severe thunderstorm was located 7 miles southwest of
Haviland, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Haviland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3746 9931 3766 9919 3757 9901 3755 9901
      3748 9905 3743 9921
TIME...MOT...LOC 2054Z 219DEG 41KT 3753 9918 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

KBJ
418 
WWUS53 KDDC 062100
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
400 PM CDT Mon May 6 2024

KSC097-062110-
/O.CAN.KDDC.SV.W.0045.000000T0000Z-240506T2115Z/
Kiowa KS-
400 PM CDT Mon May 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail is
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3746 9931 3766 9919 3757 9901 3755 9901
      3748 9905 3743 9921
TIME...MOT...LOC 2059Z 219DEG 41KT 3758 9913 

$$

KBJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:31 PM CDT, 1 minute earlier. Its key messages:

  • Strong to severe storms expected east of Highway 283 this afternoon into the evening hours.
  • Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas
  • Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon
  • A mainly dry weather pattern will develop Monday evening and persist for several days.
Area forecast discussion, May 6, 3:31 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Dodge City KS
331 PM CDT Mon May 6 2024

.KEY MESSAGES...

- Strong to severe storms expected east of Highway 283 this
afternoon into the evening hours.

- Hail around 2 inches and winds over 70 mph will be the main
concern with the highest tornado threat across south central Kansas

- Critical Fire weather conditions are expected west of highway 283
this afternoon and again tomorrow afternoon

- A mainly dry weather pattern will develop Monday evening and
persist for several days.

&&

.UPDATE...
Issued at 319 PM CDT Mon May 6 2024

Mesoscale Update...

Storms that formed along the dry line earlier this afternoon are
struggling to rotate and maintain themselves. This may be the
result of a backing wind profile at mid levels that causes an
unfavorable hodograph. The shear profile improves to the
southeast, especially along the Oklahoma state line in Barber
county where there is less mid level backing. The storms over
south central Kansas between 3 and 6 pm will have stronger 0-1
km SRH up to 150-200 m2/s2, which would be favorable for
tornadoes.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 208 PM CDT Mon May 6 2024

Strong to severe storms are expected late this afternoon into this
evening as a strong storm system moves through the area. A dryline
has set up across western Kansas with a cold front overtaking this
feature this afternoon.  Dewpoints ahead of these features will be
above 60F with south southeast winds funneling in increased
moisture. Cape values above 2000 J/kg and 0-6 km shear above 30
knots will support any storm that forms to quickly become severe.
Hail around 2 inches and winds over 70 mph will be the main concern.
A line of storms have already developed across our northern zones
and should make it out of the area within the next few hours. Storms
farther south will develop by 21Z generally east of Highway 283. Low
level Helicity will be the highest across south central Kansas late
this afternoon into this evening. This is where the highest chance
of a tornado to form. Storms will then trek northeast and into
central Kansas by early this evening and move out of the DDC.  In
addition to the storms, low RH and strong westerly winds will be
felt behind the dryline. A Red Flag is in effect to account of this
increase in fire danger. Skies become mostly clear as the storms
move out of the area and continue into tomorrow.  A few mid level
clouds are expected tomorrow afternoon into the first part of
tomorrow night before becoming mostly clear by sunrise Wednesday.
Breezy westerly winds are expected through tomorrow, shifting to
more of a northerly direction tomorrow night.  Low RHs are also
expected tomorrow afternoon west of Highway 283.  Currently a Fire
Weather Watch is issued west of this area and will probably be
upgraded to a Red Flag Warning after this initial warning is
expired. As for temperatures, lows tonight will dip into the mid
40s.  Above normal temperatures are expected tomorrow due to the
downslope winds with highs ranging from the mid 70s across our
northern zones with around 80 to low 80s elsewhere. Lows tomorrow
night look to range from around 40 degrees across far western Kansas
to low 50s across south central Kansas.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Issued at 208 PM CDT Mon May 6 2024

A quiet pattern emerges in the long term forecast.  Mostly clear
skies and dry conditions are expected through the work week with
light northerly winds.  There may be a weak disturbance that moves
through the area this weekend.  But as of now, no precipitation is
depicted by the NBM. Highs throughout the long term will generally
be in the upper 60s to mid 70s through Friday then upper 70s to low
80s this weekend. Lows will generally be in the 40s with a few low
50s possible across south central Kansas by this weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 450 AM CDT Mon May 6 2024

Southeasterly moist upslope surface winds This Morning will
maintain a stratus deck firmly in the IFR category as far east
as Garden City, and perhaps Liberal. Most guidance does indicate
visibility is leaning to remain above the LIFR category, but if
visibility were to drop to one half mile or less – still the
favored area would be the DDC terminal between 10 and 13z, as
the NBM forecasts mean visibility less than one half mile over
south central Kansas. The ceilings will give way to a dryline in
the mid morning hours, which could become the focus for numerous
severe thunderstorms as early as the 15 and 18z timeframe
anywhere form GCK to HYS, and spreading east in a broken line
through mid afternoon.

&&

.FIRE WEATHER...
Issued at 334 AM CDT Mon May 6 2024

Widespread red flag meteorological conditions are expected each
of the next 2 days across the western half of the area. The
area hasn’t been cleared of dry fuels for the season, however
there may be some variability in the greenness withing the
highlighted region. The red flag warning was expanded for all
areas along the highway 23 corridor This Afternoon, with a areal
matching Fire Weather Watch for Tuesday. Areas along the
highway 283 corridor and eastward are considered too green to
continue warnings for the time being.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
KSZ043-044-061>063-074>077-084>087.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for KSZ043-044-061>063-074>077-084>087.

&&

UPDATE...Finch
SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...99
FIRE WEATHER...99
Hazardous weather outlook, May 6, 3:50 AM CDT, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
350 AM CDT Mon May 6 2024

KSZ030-031-043>046-061>066-074>081-084>090-070900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
350 AM CDT Mon May 6 2024 /250 AM MDT Mon May 6 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

An outbreak of significant severe weather is forecast Today
across much of southwest and central Kansas. The greatest risk
will be along and east of the Highway 283 corridor from early
afternoon through the early evening hours. All severe weather
types can be expected, including the possibility of strong, long-
lived tornadoes.

A Red Flag Warning is in effect for areas west of Highway 83 for
This afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Fire Weather Watch in effect for areas west of highway 23
Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed as early as noon across the
northern counties, and by early to mid afternoon over the south
central Kansas counties.

99

In the hours before

Special weather statement, May 6, 3:05 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Dodge City KS
305 PM CDT Mon May 6 2024

KSZ031-062030-
Ellis KS-
305 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ELLIS COUNTY
THROUGH 330 PM CDT...

At 305 PM CDT, Doppler radar was tracking a strong thunderstorm near
Yocemento, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Hays and Yocemento around 310 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.

&&

LAT...LON 3900 9904 3873 9948 3899 9947 3913 9939
      3913 9904
TIME...MOT...LOC 2005Z 212DEG 49KT 3886 9942

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KBJ
Special weather statement, May 6, 3:16 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Dodge City KS
316 PM CDT Mon May 6 2024

KSZ080-089-062045-
Kiowa KS-Comanche KS-
316 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KIOWA AND NORTHWESTERN
COMANCHE COUNTIES THROUGH 345 PM CDT...

At 316 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Coldwater, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Greensburg around 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3730 9937 3736 9951 3773 9930 3760 9902
TIME...MOT...LOC 2016Z 210DEG 45KT 3742 9940

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KBJ
Special weather statement, May 6, 3:18 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
318 PM CDT Mon May 6 2024

KSZ080-089-062045-
Kiowa KS-Comanche KS-
318 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL KIOWA AND
NORTHWESTERN COMANCHE COUNTIES THROUGH 345 PM CDT...

At 318 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Protection, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Coldwater around 325 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.

&&

LAT...LON 3717 9954 3721 9955 3751 9934 3738 9906
      3711 9940
TIME...MOT...LOC 2018Z 221DEG 46KT 3722 9949

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KBJ
Special weather statement, May 6, 3:19 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
319 PM CDT Mon May 6 2024

KSZ065-079-062045-
Pawnee KS-Edwards KS-
319 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL PAWNEE AND CENTRAL
EDWARDS COUNTIES THROUGH 345 PM CDT...

At 319 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Lewis, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Zook around 335 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3785 9927 3792 9938 3815 9924 3801 9904
TIME...MOT...LOC 2019Z 217DEG 31KT 3795 9926

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SPRINGER
Local storm report, May 6, 3:21 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
321 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Hail             Larned                  38.19N 99.10W
05/06/2024  E1.00 Inch       Pawnee             KS   Public

            social media photo of hail.

&&

GT
Local storm report, May 6, 3:26 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
326 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     Hail             4 ESE Offerle           37.86N 99.49W
05/06/2024  M1.75 Inch       Edwards            KS   Public

            Report received from social media.

&&

RCB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:46 AM CDTFire Weather WatchDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more13 hr
May 6, 12:54 PM CDTSpecial Weather StatementDDCLane36 min
May 6, 12:57 PM CDTSpecial Weather StatementDDCTrego33 min
May 6, 1:19 PM CDTSpecial Weather StatementDDCTrego41 min
May 6, 1:55 PM CDTSpecial Weather StatementDDCTrego35 min
May 6, 1:57 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman48 min
May 6, 2:04 PM CDTSevere Thunderstorm WarningDDCEllis, Trego30 min
May 6, 2:07 PM CDTSpecial Weather StatementDDCKiowa38 min
May 6, 2:22 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa38 min
May 6, 2:41 PM CDTSpecial Weather StatementDDCPawnee34 min
May 6, 2:47 PM CDTSpecial Weather StatementDDCEdwards28 min
May 6, 2:52 PM CDTSpecial Weather StatementDDCPawnee23 min
May 6, 3:05 PM CDTSpecial Weather StatementDDCEllis25 min
May 6, 3:05 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush, Stafford40 min
May 6, 3:16 PM CDTSpecial Weather StatementDDCKiowa29 min
May 6, 3:18 PM CDTSpecial Weather StatementDDCComanche27 min
May 6, 3:19 PM CDTSpecial Weather StatementDDCEdwards26 min
May 6, 3:28 PM CDTRed Flag WarningDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more29 hr
May 6, 3:31 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford44 min
May 6, 3:34 PM CDTSpecial Weather StatementDDCEllis26 min
May 6, 3:45 PM CDTTornado WarningDDCPawnee, Stafford27 min
May 6, 4:01 PM CDTSpecial Weather StatementDDCPratt29 min
May 6, 4:04 PM CDTSpecial Weather StatementDDCComanche26 min
May 6, 4:16 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford44 min
May 6, 4:17 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt43 min
May 6, 4:46 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt, Stafford44 min
May 6, 4:51 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCStafford28 min
May 6, 5:23 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCPratt, Stafford17 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.